Foraminifera taxon details

Guttulina orientalis Cushman & Ozawa, 1928

815461  (urn:lsid:marinespecies.org:taxname:815461)

accepted
Species
marine
Cushman, J. A.; Ozawa, Y. (1928). An outline of a revision of the Polymorphinidae. <em>Contributions from the Cushman laboratory for foraminiferal research.</em> 4(1): 13-21., available online at https://cushmanfoundation.allenpress.com/Portals/_default/files/pubarchive/cclfr/4cclfr1.pdf [details]  Available for editors  PDF available [request] 
Hayward, B.W.; Le Coze, F.; Vachard, D.; Gross, O. (2021). World Foraminifera Database. Guttulina orientalis Cushman & Ozawa, 1928. Accessed at: http://www.marinespecies.org/foraminifera/aphia.php?p=taxdetails&id=815461 on 2022-08-15
Date
action
by
2014-08-15 07:08:28Z
created

original description Cushman, J. A.; Ozawa, Y. (1928). An outline of a revision of the Polymorphinidae. <em>Contributions from the Cushman laboratory for foraminiferal research.</em> 4(1): 13-21., available online at https://cushmanfoundation.allenpress.com/Portals/_default/files/pubarchive/cclfr/4cclfr1.pdf [details]  Available for editors  PDF available [request] 
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
    Definitions